# SDR 20000920SH004

- Difficulty date: August 31, 2000
- Submitted: September 20, 2000
- Operation: General aviation
- Aircraft: N3196W
- Make and model: Beech 58
- Aircraft serial: TH1913
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 649305A1
- Part serial: E1399050
- Condition: Failed
- Location: Engine
- Part time: 313 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALTERNATOR HAD NO OUTPUT.  (X)
